# SDR ASAA2019081293357

- Difficulty date: August 9, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 42,094 hours, 12,557 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LITE ILLUMINATED DURING AFTER START RECALL, FOLLOWED QRH LITE WENT OUT ON MASTER CAUTION RESET. GROUNDED - YES. FOUND PZTC 1 TCV FAULT. PER B737-800 FIM 21-62 TASK 830 FAULT CLEARED ON VERIFY. RAN PACK WITH NO DEFECTS NOTED.
